Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Equate - Ibuprofen Pain Reliever/Fever Reducer 200 mg, 100 Coated Caplets (Compare to M...

BY EQUATE

4.6 out of 5 stars
  • 5 Stars74%
  • 4 Stars20%
  • 3 Stars4%
  • 2 Stars0%
  • 1 Star1%
4.66 / 5 based on 70 Reviews

Description

When your body aches, take a tab of Equate Ibuprofen for temporary pain relief. Even a slight headache or cramp can slow down your day. Equate tablets are formulated to give you temporary and effective pain relief. The 200 mg ibuprofen dose of... see more...

Top Questions No one has asked a question yet! Be the first!

Equate - Ibuprofen Pain Reliever/Fever Reducer 200 mg, 100 Coated Caplets (Compare to Motrin IB)
Equate - Ibuprofen Pain Reliever/Fever Reducer 200 mg, 100 Coated Caplets (Compare to Motrin IB)
Reviews (70)
Q&A (0)
Media (4)
REVIEWS
Raquel C.
San Diego , CA
879 reviews
Wellness Guru Expert Level 2
This pills are amazing they do the same job as other expensive brands I love this because they totally help me with my cramps and headache and I don’t have to spend much money totally affordable not pricey at all
Heide R.
Raleigh
43 reviews
They work and they're cheaper than advil.  I like the size of the caplets (easy to swallow) and the color (easy to see).  I get them when I go to Walmart.  Alternatively, the Up and Up brand at Target is good as well.  These are great!
Quinn R.
1234 reviews
Wellness Guru Expert Level 5
These generics work just as well as the name brand but a whole lot cheaper. The name brand of Motrin is expensive so I usually buy this and one bottle last for a long time and there’s no difference except in price
shelley l.
305 reviews
Wellness Guru Expert Level 1
Extremely disappointing. Yes this ibuprofen is cheap but it does not help with pain relief for headaches. I've tried using this product several times and it never helps for headaches or any pain relief.
Jaimee S.
28 reviews
I never understand why people buy name brand medicine when the store brand is exactly the same, but cheaper. Ibuprofen works quickly and takes care of any headache, muscle ache, or other pain I've gotten. Most recently I suffered from a sore muscle in my mid back that hurt with every move I made, I took Ibuprofen a for two nights felt complete relief once it kicked in, the effect also lasted the whole night. 
Amber P.
Sandusky, OH
18 reviews
I don't use any other pain reliever unless it is this. Anything I have goes away within a half am hour or less! I used to take Tylenol but it was not effective and I know ibuprofen is the safest pain reliever to take. I would recommend this product and I always do to friends and family 
Michelle B.
Wheeling, WV
14 reviews
I use this product daily. It is very affordable,  for someone like me who has to use it on a regular basis. It is one of the better brands at a discounted price. Comparison to the brands it's the same quality at a better price. I highly recommend this product. 
Olga H.
Saratoga, CA
38 reviews
This is the only brand that works! TMI when its that time of the month this is the only thing I depend on taking to help with the pain. It takes it away in like 5min, I've tried other brands and they just take longer. I always recommend this to my family and friends!
Jessica W.
Trinity, FL
84 reviews
i buy this ibuprofen because its less expensive then name brand and it works the same it has the same ingredients. it meets and exceeds my expectations every times. i buy this at walmart or sams club, i would highly recommend it to others as a less expensive alternitive 
Kristen F.
Florence
15 reviews
This works just as well as any brand ive used. I always purchase this brand, its cost effective as well as quick and effective for headaches and other pains treated with ibuprofen. With a large family its a go to for everyone.
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

BackInfluenster Cashback
Equate - Ibuprofen Pain Reliever/Fever Reducer 200 mg, 100 Coated Caplets (Compare to Motrin IB)
Walmart

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.